# SDR DALA2021121407731

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 76,284 hours, 28,953 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0694 - MISC/DE - ON APPROACH LE SLAT DISAGREE LIGHT ILLUMINATED WITH ASSOCIATED EICAS MESSAGE. CREW C/W QRH, DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY. CORRECTIVE ACTION: TROUBLE SHOT PER FIM. FSEU 1 FAULTED AND WAS REPLACED.
